The original version of this page can be found at : http://www.healingwell.com/community/default.aspx?f=31&m=3734422
Posted By : NICK K - 11/1/2016 10:15 AM
Back in the summer i was taking a Topiramate dose of 50mg in the morning and 50mg at night.It worked very well and never had any cluster migraines hit me at all.Now that its Nov I want to see if the cluster headaches will still hit me,maybe only a summertime thing or possibly gone into a remission mode.Anyway,I have read you do not just quit this drug once you have been on it.For 5 days now I have reduced my daily 100mg to 50mg with no headaches,and today I will try only 1 25mg per day for 5 days and see how it goes.Is 5 days long enough when reducing the mg of the drug ,or is 2 to 3 days good enough.Any input on weening off Topiramate appreciated..

Posted By : BnotAfraid - 11/1/2016 10:07 PM
I highly recommend that you do not try this.

Talk to your prescribing doc first.

Top is not a med to bounce up and down with

ClusteR headaches are not seasonal. They can increase or lessen over time.

Peace
Trina
Moderator - Depression
Be still and know there is Peace.

Kabir says: "Student tell me, what is God? He is the breath inside the breath". from the poem Breath.
DX: reverse Trigeminal Neuralgia;Cluster headaches; Atypical face pain;Hemicrania Continua; raynauds;complex PTSD; recurring MDD,disassociative disorder;

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer